# SDR SIMA201808165004

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 34,341 hours, 30,114 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR BECAME INOPERATIVE.  REMOVED AND REPLACED THE RECIEVER TRANSMITTER ANTENNA ASSY IAW 34-42-01,  OPS TESTED GOOD IAW 34-42-00.  NO DEFECTS FOUND
